# SDR USAA2010060791072

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,763 hours, 48,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - FUSELAGE SKIN CRACK APPROX 1 INCH LONG BETWEEN BS 727E AND BS 747 RIGHT SIDE APPROX 27 INCHES BELOW LOWER LAP SEAM.  REPAIRED FUSELAGE SKIN BETWEEN BS 727E & BS 747, S22R IAW B373 SRM 53-00-01 REPAIR 31.
